On rapidly increasing solutions of arbitrary-order Emden–Fowler systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 222-227
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a11,
author = {V. A. Rabtsevich},
title = {On rapidly increasing solutions of arbitrary-order {Emden{\textendash}Fowler} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {222--227},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a11/}
}
V. A. Rabtsevich. On rapidly increasing solutions of arbitrary-order Emden–Fowler systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 222-227. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a11/